# SDR JR2R20250911664

- Difficulty date: September 11, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N82333
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000532
- Aircraft time: 20,952 hours, 12,660 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Rest
- Part number: 17066804403
- Condition: Corroded
- Location: Zone 800
- Part time: 20,952 hours, 12,660 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO CUTOUT, LOWER CENTER SEAL REST IS CORRODED. OUT OF LIMITS.  REPLACED
